# SDR ASAA0945185

- Difficulty date: April 4, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596164
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME FWD LOWER FLANGE CORRODED STA 272F BETWEEN STR 27R 26R.  REMOVED DAMAGED AREA, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED SHEAR TIE AND FILLER REPAIR IAW B737 400 SRM 53 00 07.
